# SDR RU3A201912062068

- Difficulty date: November 21, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 13,352 hours, 5,449 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT RETRACT. DOOR LIGHT REMAINED ON. COMPLETED GEAR DISAGREE CHECKLIST.  FOUND LOOSE BACKSHELL AND CANNON PLUG CONNECTION GOING TO NOSE LANDING GEAR SELECTOR VALVE HARNESS. TIGHTENED BACKSHELL AND CANNON PLUG. NO FURTHER ISSUES.
